MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Date of Event 10/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A consumer reported that following a cataract extraction with intraocular lens (iol) implant procedure, the result is not what was expected.Additional information was requested and received, stating she experienced irregular vision immediately after waking up after the operation.She experienced double vision and only vision in sepia, no green or other colors.The trees and grass on the other side of the road were rushing towards her face and then, at the last minute, veering off at 45 degrees and going past her left ear.The landscape became like a washing machine swirling around her.She does not have clear, focused vision out of her eye at any range¿near, middle, or far.Everything was blurry.She cannot read on her phone or laptop, and the tv was out of focus as everything was in the distance.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received and stated that the patient experienced poor/waxy vision to the point that they sought a second opinion, where the lens was explanted and replaced.

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16262884
Report Number1119421-2023-00216
Device Sequence Number14549449
Product Code MFK
UDI-Device Identifier00380652357784
UDI-Public(01)00380652357784(17)261208(11)211210(10)15319315(21)15319315005
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTFNT00
Device Catalogue NumberTFNT00.225
Device Lot Number15319315
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age64 YR
Patient SexFemale